Skip to content
My WebMD Sign In, Sign Up
meds interaction
avatar
An_257632 posted:
I've been on klonopin 1 mg, 2 times a day & Zoloft 100mg. 2 times a day, for over 10 yrs.
My two questions:I'm always very tired unless I just keep going, if I read or relax, I go to sleep, also, over the yrs, weight gain, and I'm a walker.
Could be the meds?
Reply
 
avatar
atti_editor responded:
Hello,

Low energy, feeling weak, and drowsiness are listed as side effects for both Klonopin and Zoloft (the links will bring you to a larger list of side effects from the WebMD Drugs & Medications Center). I don't see weight gain listed for either. You may want to discuss your symptoms with your doctor to see if adjustments to your medication may need to be made.

Best wishes,
Atti


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Dr. Farrell's WebMD TV videosExpert
Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
Was this Helpful?
68 of 85 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.